MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DUAL MOBILITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. DUAL MOBILITY; PROSTHESIS, HIP
Catalog Number 110031009
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Aseptic loosening (4883)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unk screws; cat: p0463044, lot: 0001825836, avan cmntd shell ss 44mm.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately five months post-implantation, the patient underwent a hip revision due to a dislocation of bearing and cup and inferior screws loose in the bone.Three screws were removed and replaced.A larger head with more offset was placed.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that approximately five months post-implantation, the patient underwent a hip revision due to a dislocation of bearing and cup and inferior screws loose in the bone.Three screws were removed.Screw holes were cemented and longer screws put in and locked to cage.The cemented liner was too stuck and could not be removed.A larger head with more offset was placed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b5; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ct images show a dislocated right total hip arthroplasty with a custom acetabular implant in place.A definitive root cause cannot be determined.This complaint can be confirmed via the x-ray evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DUAL MOBILITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22529420
Report Number0001822565-2025-02568
Device Sequence Number20816341
Product Code LPH
UDI-Device Identifier00889024572676
UDI-Public(01)00889024572676(17)290219(10)66508726
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031009
Device Lot Number66508726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexFemale